Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 28, 2007, 6:04 PM EDT for Bristol County, Plymouth County, Massachusetts. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2007, 6:04 PM EDT (22:04 UTC)
- Expired
- Jun 28, 2007, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
Counties Bristol County, MA, Plymouth County, MA
The radar
The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:28 PM EDT | TSTM WND DMG | Berkley, MA | NUMEROUS TREES DOWN |
| Jun 28, 6:29 PM EDT | TSTM WND DMG | Freetown, MA | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 2:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 10.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 282203 SVRBOX MAC005-023-282300- /O.NEW.KBOX.SV.W.0070.070628T2204Z-070628T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 604 PM EDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BRISTOL COUNTY IN SOUTHEAST MASSACHUSETTS... SOUTHERN PLYMOUTH COUNTY IN SOUTHEAST MASSACHUSETTS... * UNTIL 700 PM EDT * AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BERKLEY...OR ABOUT NEAR TAUNTON...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKEVILLE AND MIDDLEBOROUGH BY 615 PM EDT... 6 MILES NORTH OF ROCHESTER BY 630 PM EDT... CARVER BY 635 PM EDT... 7 MILES NORTH OF MARION BY 640 PM EDT... WAREHAM BY 645 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. LAT...LON 4191 7068 4169 7074 4176 7112 4193 7109 $$ MLE
3 follow-up statements
000
WWUS51 KBOX 282226
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
626 PM EDT THU JUN 28 2007
MAC005-023-282300-
/O.CON.KBOX.SV.W.0070.000000T0000Z-070628T2300Z/
PLYMOUTH MA-BRISTOL MA-
626 PM EDT THU JUN 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EAST CENTRAL BRISTOL AND SOUTHERN PLYMOUTH COUNTIES IN SOUTHEAST
MASSACHUSETTS...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF NEW
BEDFORD TO 7 MILES NORT OF NEW BEDFORD TO FALL RIVER...MOVING EAST
AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CARVER BY 635 PM EDT...
WAREHAM AND ROCHESTER BY 655 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND CENTRAL RHODE ISLAND.
LAT...LON 4171 7081 4175 7110 4177 7112 4179 7111
4192 7070 4191 7069 4175 7072 4171 7074
4169 7079
$$
MLE000
WWUS51 KBOX 282250
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
649 PM EDT THU JUN 28 2007
MAC005-282259-
/O.CAN.KBOX.SV.W.0070.000000T0000Z-070628T2300Z/
BRISTOL MA-
649 PM EDT THU JUN 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BRISTOL COUNTY IN
SOUTHEAST MASSACHUSETTS IS CANCELLED...
THE STORM HAS MOVED OUT OF BRISTOL COUNTY...THEREFORE THE WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND CENTRAL RHODE ISLAND.
LAT...LON 4171 7081 4172 7087 4173 7088 4183 7072
4182 7070 4180 7071 4176 7072 4170 7075
4170 7080
$$
MAC023-282300-
/O.CON.KBOX.SV.W.0070.000000T0000Z-070628T2300Z/
PLYMOUTH MA-
649 PM EDT THU JUN 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTH CENTRAL PLYMOUTH COUNTY...
AT 646 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAREHAM
TO ROCHESTER...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MARION AND MATTAPOISETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND CENTRAL RHODE ISLAND.
LAT...LON 4171 7081 4172 7087 4173 7088 4183 7072
4182 7070 4180 7071 4176 7072 4170 7075
4170 7080
$$
MLE000
WWUS51 KBOX 282258
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
658 PM EDT THU JUN 28 2007
MAC023-282308-
/O.EXP.KBOX.SV.W.0070.000000T0000Z-070628T2300Z/
PLYMOUTH MA-
658 PM EDT THU JUN 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PLYMOUTH COUNTY
EXPIRES AT 700 PM EDT...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS. THEREFORE...THE
WARNING WILL BE ALLOWED TO EXPIRE AT 700 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND CENTRAL RHODE ISLAND.
LAT...LON 4171 7081 4172 7087 4173 7088 4183 7072
4182 7070 4180 7071 4176 7072 4170 7075
4170 7080
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:58 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 28, 4:58 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 458 PM EDT THU JUN 28 2007 .SYNOPSIS... A COLD FRONT MOVING THROUGH THE REGION THIS EVENING WILL BE ACCOMPANIED BY SCATTERED STRONG TO SEVERE THUNDERSTORMS...MAINLY SOUTH OF THE MASSACHUSETTS TURNPIKE. OTHERWISE...MUCH COOLER WEATHER WILL MOVE INTO THE REGION FROM FRIDAY INTO EARLY NEXT WEEK. UNSETTLED WEATHER MAY RETURN BY THE MIDDLE OF NEXT WEEK...BUT TIMING AND DURATION IS HIGHLY UNCERTAIN. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... DAMAGE S OXFORD ABOUT 20 MIN PH POLE DOWN AND BRAQNCHES 12 INCHES IN DIAMATER DOWN. LSR SHORTLY. RADAR TELLS THE STORY ON ALL THAT HAS BEEN WRITTEN. WE WILL TRIM THE WATCH PROBABLY AROUND 530 PM IN NRN ORH COUNTY...NW MIDDLESEX AND HILLSBOROUGH COUNTIES. MOST OF THE ACTION IS S OF THE MASS PIKE AND WILL GROW PER CFP STRENGTHENING MA/CT BORDER TO JUST S OF BOS. AS YOU ALL KNOW...VERY UNSTABLE THERE. ACTIVITY WILL WEAKEN STEADILY SHORTLY AFTER SUNSET AND AS FRONT SETTLES SWD TO THE S COAST. HWO HAS OUR INTENTIONS FAIRLY WELL STATED. BOSTON HARTFORD PROVIDENCE AND MANCHESTER ALL OFFICIALLY A 3 DAY HEAT WAVE...3 CONSEC DAYS OF 90 OR HIGHER. HI AT 4PM STILL LOW-MID 90S MHT-CEF SEWD TO JUST INSIDE THE S COAST. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM FRIDAY/... THE MAIN FOCUS FOR THIS ACTIVITY SHIFTS TO THE SOUTH COAST BETWEEN 00Z AND 06Z THIS EVENING THEN OFFSHORE OVERNIGHT. COOLER AND DRIER AIR WILL THEN GRADUALLY INFILTRATE THE REGION. HIGH CLOUD COVER OVERNIGHT PER GFS TSEC THEN BECOMES SUNNY FRIDAY. AN AIR QUALITY ALERT CONTINUES FOR ALL OF RHODE ISLAND UNTIL 8PM TODAY. PLEASE REFER TO THE LATEST AQABOX STATEMENT. FCST FRIDAY IS PRIMARILY GFS. WE DID QUICK CHECKS OF RGEM/GGEM/UKMET/ECMWF FOR THIS ASSESSMENT WHICH IS SEVERAL DAYS CONTINUITY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... MOSTLY CLEAR SKIES ARE EXPECTED FRIDAY NIGHT. GUIDANCE NUMBERS LOOK REASONABLE AND WE EXPECT LOWS MAINLY IN THE 50S...WITH LOWER 60S IN THE URBAN HEAT ISLAND OF BOSTON. SKIES WILL START OUT SUNNY SATURDAY MORNING...BUT WE SHOULD SEE SKIES BECOME PARTLY CLOUDY WITH SOME DIURNAL CUMULUS DEVELOPING DURING THE AFTERNOON. GUIDANCE NUMBERS LOOK GOOD AND WE EXPECT HIGHS TO RANGE FROM THE UPPER 70S TO AROUND 80. LATE SATURDAY AFTERNOON AND EVENING A STRONG SHORTWAVE WILL DROP DOWN IN NORTHWEST FLOW ALOFT. LOW LEVEL MOISTURE WILL BE LACKING...BUT COLD AIR ALOFT WITH 500 MB TEMPERATURES DROPPING TO BETWEEN -16C AND -20C MAY STEEPEN LAPSE RATES ENOUGH TO PRODUCE ISOLATED TO SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS LATE IN THE AFTERNOON/EVENING. WILL RUN WITH 15 TO 30 POPS FOR A FEW HOURS DURING THE LATE AFTERNOON/EARLY EVENING TO COVER THIS POTENTIAL. BEST CHANCE WILL BE IN SOUTHERN NH...CLOSEST TO THE COLD POOL. EITHER WAY...THE AREAL COVERAGE AND DURATION OF THE ACTIVITY WILL BE LIMITED. OTHERWISE...SKIES SHOULD BECOME MOSTLY CLEAR LATER SATURDAY EVENING AS LOW TEMPERATURES FALL MAINLY INTO THE 50S. SUNDAY LOOKS TO BE A PARTLY TO MOSTLY SUNNY AND BEAUTIFUL DAY. WITH DEEP NORTHEAST TROUGH FOR THIS TIME OF YEAR...HIGHS SHOULD MAINLY BE IN THE LOWER TO MID 70S...WITH HIGHS ONLY REACHING INTO THE UPPER 60S ACROSS THE HIGHER TERRAIN. WILL INSERT A 15 TO 20 POP FOR A FEW HOURS DURING THE LATER AFTERNOON/EVENING IN CASE AN ISOLATED SHOWER OR THUNDERSTORM POPS UP AS ITS QUITE COLD ALOFT. EITHER WAY THOUGH...MOST LOCATIONS SHOULD REMAIN DRY. OUR STRING OF NICE WEATHER SHOULD CONTINUE INTO MONDAY. SKIES SHOULD BE PARTLY TO MOSTLY SUNNY WITH HIGHS IN THE 70S WITH COOL NORTHWEST FLOW ALOFT FOR THIS TIME OF YEAR. THE FORECAST BECOMES MORE UNCERTAIN IN THE TUESDAY THROUGH THURSDAY PORTION OF THE FORECAST. THE GFS MODEL SEEMS A BIT FAST IN BRINING IN PRECIPITATION TO OUR REGION MONDAY NIGHT AND TUESDAY MORNING...WHEN COMPARING IT TO THE UKMET/CANADIAN/ECMWF. FOR NOW WE WILL HOLD OFF ON CHANCE POPS UNTIL THE TUESDAY NIGHT THROUGH THURSDAY TIME FRAME. CONSIDERABLE UNCERTAINTY ON TIMING OF THE PRECIPITATION BUT WE DO NOT EXPECT A WASHOUT OVER THIS TIME AND IT MAY BE RAIN FREE FOR THE VAST MAJORITY OF THE TIME. AS FOR HIGH TEMPERATURES...THINK HIGHS WILL MAINLY BE IN THE 70S TUESDAY AND WEDNESDAY BUT MUCH OF THE REGION MAY BE BACK INTO THE 80S BY THURSDAY. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... PLS SEE TAFS FOR DETAILS ON THUNDER THIS EVE. OTRW VFR THRU FRIDAY. LIFR ST/FOG FLIRTS WITH HYA AND TAF THROUGH ABOUT 06Z TONIGHT. REGARDING CONCERN FOR THUNDER BTWN BOS-ALB... MOST OF IT SHOULD BE ALONG AND S OF MASS TURNPIKE THE REMAINDER OF THIS AFTN. BIG DELAYS ANTICIPATED ANY FLIGHTS TO NYC THROUGH 10 PM. OUTLOOK FROM FRIDAY NIGHT THROUGH TUESDAY: WE EXPECT MAINLY VFR CONDITIONS OVER THIS TIME. THERE COULD BE VERY BRIEF MVFR CONDITIONS LATE SATURDAY AFTERNOON AND EVENING IN ANY ISOLATED TO SCATTERED SHOWERS THAT DEVELOP. && .MARINE... IN THE SHORTER TERM...SCA ONLY FOR THE OUTER WATERS NOW. OTRW GUSTY TSTMS THIS EVE...PRIMARILY NARRAGANSETT BAY TO THE RI COASTAL WATERS AND SECONDARILY IN THE SE NEW ENGLAND COASTAL WATERS. IN THE LONG TERM...NO HEADLINES ARE ANTICIPATED ACROSS OUR WATERS FROM FRIDAY NIGHT THROUGH EARLY NEXT WEEK. THERE IS THE POTENTIAL OF LOW 20 KNOT WIND GUSTS NEAR SHORE SATURDAY AFTERNOON WITH EXCELLENT MIXING OVER LAND. THERE ALSO IS THE POTENTIAL FOR SOME ISOLATED CONVECTION TO MAKES ITS WAY OUT OVER THE WATERS LATE SATURDAY AFTERNOON/EVENING. && .CLIMATE... RECORD REPORTS HAVE BEEN ISSUED FOR BOS, MQE, PVD, BDL FOR 6/27. SUMMARY... BOSTON...TIED RECORD MAXIMUM 96...RECORD HIGH MINIMUM 76. BLUE HILLS OBSERVATORY...RECORD MAXIMUM 94...RECORD HIGH MINIMUM 73. PROVIDENCE...TIED HIGH MINIMUM 72. HARTFORD...TIED HIGH MINIMUM 72. PLEASE REFER TO THE LATEST RER(BOS,BDL,PVD) PRODUCTS FOR THE DETAILS. THE FIRST OFFICIAL HEAT WAVE OF THE YEAR (6/26-6/28 2007?) IS WITHIN REACH AT BOSTON, PROVIDENCE HARTFORD, THE BLUE HILLS OBSERVATORY AND SEVERAL OTHER LOCATIONS DEPENDING ON WHETHER THE MERCURY EQUALS OR EXCEEDS 90 DEGREES TODAY. THE LAST RECENT EXTENDED HEAT WAVE ENDED MOST LOCATIONS AUGUST 2 2006. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EDT FRIDAY FOR ANZ254-255. && SYNOPSIS...FRANK NEAR TERM...DRAG SHORT TERM...DRAG/STRAUSS LONG TERM...FRANK AVIATION...DRAG/FRANK MARINE...DRAG/FRANK CLIMATE...
Hazardous weather outlook, Jun 28, 5:58 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 558 PM EDT THU JUN 28 2007 MAZ002>012-014-022>024-026-NHZ011-012-015-292200- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 558 PM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL MAY AFFECT THE CAPE AND ISLANDS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM THIS EVENING FOR ANY THUNDERSTORMS THAT MOVE ACROSS THE CAPE AND ISLANDS. CTZ002>004-MAZ013-015>021-RIZ001>008-292200- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN NORFOLK MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 558 PM EDT THU JUN 28 2007 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...EASTERN MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AN AIR QUALITY ALERT REMAINS IN EFFECT FOR ALL OF RHODE ISLAND UNTIL 8PM THIS EVENING. SCATTERED STRONG TO SEVERE THUNDERSTORMS OCCURRING IN SOUTHERN AND EASTERN MASSACHUSETTS...RHODE ISLAND AND CONNECTICUT WILL END FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING. IN ADDITION TO SEVERE WEATHER...THE THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL WHICH MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM THIS EVENING FOR SCATTERED SEVERE THUNDERSTORMS. ANZ231>235-254-255-292200- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 558 PM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS MAY BRING HEAVY DOWNPOURS...FREQUENT LIGHTNING... GUSTY WINDS TO 35 KNOTS AND HAIL ACROSS THE COASTAL WATERS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FROM MARINERS FOR ANY STRONG THUNDERSTORMS THAT AFFECT THE WATERS. ANZ230-236-237-250-292200- BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 558 PM EDT THU JUN 28 2007 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FROM MARINERS FOR ANY STRONG THUNDERSTORMS THAT AFFECT THE WATERS. FRANK
In the hours before
Local storm report, Jun 28, 5:04 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
504 PM EDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA AMATEUR RADIO
NUMEROUS LARGE BRANCHES DOWN. ONE TELEPHONE POLE DOWN.
POWER OUTAGES. NUMEROUS 24 TO 36 INCH DIAMETER TREES DOWN
NR RTE 12 FROM OXFORD INTO SOUTH OXFORD.
&&
WDRAGSpecial weather statement, Jun 28, 5:14 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 514 PM EDT THU JUN 28 2007 MAZ013-017-RIZ001-282145- NORTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI-WESTERN NORFOLK MA- 514 PM EDT THU JUN 28 2007 AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GUST FRONT WITH WIND GUSTS TO 50 MPH AHEAD OF THUNDERSTORMS ALONG A LINE EXTENDING FROM FROM 4 MILES NORTHEAST OF WOONSOCKET TO 4 MILES SOUTHEAST OF CUMBERLAND...MOVING EAST AT 30 MPH. STRONG GUSTY WINDS WILL BE NEAR...PLAINVILLE AND NORTH ATTLEBOROUGH BY 520 PM EDT...ATTLEBOROUGH BY 530 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. NOCERA
Local storm report, Jun 28, 5:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
522 PM EDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA TRAINED SPOTTER
MANY LARGE TREES DOWN NEAR THE CENTER OF TOWN...WHEELOCK
AND FAIRLAWN STREETS AND QUOBOUG AVE.
0430 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA LAW ENFORCEMENT
LOTS OF TREES AND WIRES DOWN CLOSE TO THE TOWN CENTER
&&Local storm report, Jun 28, 5:34 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
534 PM EDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA TRAINED SPOTTER
MANY LARGE TREES DOWN NEAR THE CENTER OF TOWN...WHEELOCK
AND FAIRLAWN STREETS AND QUOBOUG AVE.
0430 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA LAW ENFORCEMENT
LOTS OF TREES AND WIRES DOWN CLOSE TO THE TOWN CENTER
0435 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA AMATEUR RADIO
NUMEROUS LARGE BRANCHES DOWN. ONE TELEPHONE POLE DOWN.
POWER OUTAGES. NUMEROUS 24 TO 36 INCH DIAMETER TREES DOWN
NR RTE 12 FROM OXFORD INTO SOUTH OXFORD.
0522 PM HAIL LINCOLN 41.92N 71.47W
06/28/2007 E0.88 INCH PROVIDENCE RI NWS EMPLOYEE
DIME NICKEL SIZE
&&Local storm report, Jun 28, 5:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
556 PM EDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA TRAINED SPOTTER
MANY LARGE TREES DOWN NEAR THE CENTER OF TOWN...WHEELOCK
AND FAIRLAWN STREETS AND QUOBOUG AVE.
0430 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA LAW ENFORCEMENT
LOTS OF TREES AND WIRES DOWN CLOSE TO THE TOWN CENTER
0435 PM TSTM WND DMG OXFORD 42.12N 71.87W
06/28/2007 WORCESTER MA AMATEUR RADIO
NUMEROUS LARGE BRANCHES DOWN. ONE TELEPHONE POLE DOWN.
POWER OUTAGES. NUMEROUS 24 TO 36 INCH DIAMETER TREES DOWN
NR RTE 12 FROM OXFORD INTO SOUTH OXFORD.
0522 PM HAIL LINCOLN 41.92N 71.47W
06/28/2007 E0.88 INCH PROVIDENCE RI NWS EMPLOYEE
DIME NICKEL SIZE
0546 PM TSTM WND DMG SEEKONK 41.82N 71.33W
06/28/2007 BRISTOL MA NWS EMPLOYEE
3 INCH BRANCH DOWN ON WOODLAND AVE
0546 PM FLOOD SEEKONK 41.82N 71.33W
06/28/2007 BRISTOL MA NWS EMPLOYEE
8 INCHES ON WATER ON ROUTE 152 AND PINE ST
&&Special weather statement, Jun 28, 6:01 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 601 PM EDT THU JUN 28 2007 MAZ012-013-RIZ001-282230- NORTHWEST PROVIDENCE RI-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- 601 PM EDT THU JUN 28 2007 AT 601 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL OVER OXFORD...OR ABOUT 12 MILES SOUTH OF WORCESTER...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...MILLBURY AND DOUGLAS BY 610 PM EDT... DOUGLAS AND WHITINSVILLE BY 620 PM EDT...UXBRIDGE AND MILLVILLE BY 630 PM EDT. HEAVY RAINS FROM THIS STORM MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. NOCERA
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 32 min |
| Jun 28, 4:13 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 47 min |
| Jun 28, 5:21 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jun 28, 5:29 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Suffolk | 41 min |
| Jun 28, 5:30 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 30 min |
| Jun 28, 6:33 PM EDT | Special Marine Warning | BOX | 87 min | |
| Jun 28, 7:41 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jun 28, 7:44 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 19 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.